# SDR SWAA2022030479096

- Difficulty date: February 28, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737*
- Aircraft serial: 29371
- Aircraft time: 44,070 hours, 27,663 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE FELT FROM COMPARTMENT. NOT DEPLOYED / [01] REPOSITIONED FWD ENTRY DOOR SLIDE IAW AMM 25-66-01
